Y. [. Briand and . Hu, Stability of BSDEs with Random Terminal Time and Homogenization of Semilinear Elliptic PDEs, Journal of Functional Analysis, vol.155, issue.2, pp.455-494, 1998.
DOI : 10.1006/jfan.1997.3229

R. Buckdahn, Y. Hu, and S. Peng, Probabilistic approach to homogenization of viscosity solutions of parabolic PDEs, NoDEA : Nonlinear Differential Equations and Applications, vol.6, issue.4, pp.395-411, 1999.
DOI : 10.1007/s000300050010

J. [. Bensoussan, G. Lions, and . Papanicolaou, Asymptotic Analysis for Periodic Structures, 1978.
DOI : 10.1090/chel/374

B. V. Bally, ´. E. Pardoux, and L. Stoica, Backward stochastic differential equations associated to a symmetric Markov process. Potential Anal, pp.17-60, 2005.
URL : https://hal.archives-ouvertes.fr/inria-00072163

. [. Briand, ´ Equations différentielles stochastiques rétrogrades : applications auxéquationsauxéquations aux dérivées partielles, 1997.

F. Castell, Homogenization of random semilinear PDEs. Probab. Theory Related Fields, pp.492-524, 2001.

. [. El and . Karoui, Backward stochastic differential equations: a general introduction, Pitman Research Notes in Mathematics Series. Longman, issue.2, pp.7-26, 1997.

G. Gaudron, Convergence en loi d'EDS et d'EDS Rétrogrades. ApplicationàApplicationà l'homogénéisation d'EDP linéaires ou semilinéaires, 1999.

S. [. Hu and . Peng, A stability theorem of backward stochastic differential equations and its application. Comptes-rendusàrendusà l'Académie des Sciences, pp.1059-1064, 1997.

. [. Hu, Stability theorems and homogenization of nonlinear PDEs with periodic structures, Pitman Research Notes in Mathematics Series. Longman, issue.3, pp.193-205, 1997.

. [. Jakubowski, A Non-Skorohod Topology on the Skorohod Space, Electronic Journal of Probability, vol.2, issue.0, p.6, 1997.
DOI : 10.1214/EJP.v2-18

]. A. Lej00a and . Lejay, BSDE driven by Dirichlet process and semi-linear parabolic PDE. application to homogenization, Stochastic Process. Appl, vol.97, issue.1 4, pp.1-39, 2002.

]. A. Lej00b and . Lejay, Méthodes probabilistes pour l'homogénéisation des opérateurs sous forme-divergence : cas linéaires et semi-linéaires, 2000.

O. A. Lady?enskajalady?lady?enskaja, V. A. Solonnikov, and N. N. Ural-'ceva, Linear and Quasilinear Equations of Parabolic Type, 1968.

M. [. Ma and . Ockner, Introduction to the Theory of (Non- Symmetric) Dirichlet Forms, 1991.
DOI : 10.1007/978-3-642-77739-4

P. Pardoux, Stochastic analysis and related topics: The Geilo workshop 1996, Stochastic Analysis and Related Topics: The Geilo Workshop, pp.79-127, 1996.

[. Pardoux, BSDEs, weak convergence and homogenization of semilinear PDEs, Non Linear Analysis, Differential Equations and Control. Proc. Séminaire de Mathématiques Supérieures, pp.503-549, 1998.
DOI : 10.1007/978-94-011-4560-2_9

[. Pardoux, Homogenization of Linear and Semilinear Second Order Parabolic PDEs with Periodic Coefficients: A Probabilistic Approach, Journal of Functional Analysis, vol.167, issue.2, pp.498-520, 1999.
DOI : 10.1006/jfan.1999.3441

Y. [. Pardoux and . Ouknine, Homogenization of PDE's with non linear boundary condition, Proc. Conf. Ascona, 1999.

S. [. Pardoux and . Peng, Adapted solution of a backward stochastic differential equation, Systems & Control Letters, vol.14, issue.1, pp.55-61, 1990.
DOI : 10.1016/0167-6911(90)90082-6

A. [. Pardoux and . Veretennikov, Averaging of backward stochastic differential equations, with application to semi-linear pde's, Stochastics An International Journal of Probability and Stochastic Processes, vol.60, issue.3, pp.255-270, 1997.
DOI : 10.1080/17442509708834109